MathSciNet Relay Station
MathSciNet bibliographic data
MR1046804 (91d:33001) 33B15 (17B20 33C80)
Garvan, F. G. A proof of the Macdonald-Morris root system conjecture for $F\sb 4$. SIAM J. Math. Anal. 21 (1990), no. 3, 803–821.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement